BibTeX record journals/cj/Oliveira-Pinto73a

download as .bib file

@article{DBLP:journals/cj/Oliveira-Pinto73a,
  author    = {F. Oliveira{-}Pinto},
  title     = {Generalised Chebyshev Polynomials and Their Use in Numerical Approximation},
  journal   = {Comput. J.},
  volume    = {16},
  number    = {4},
  pages     = {375--379},
  year      = {1973},
  url       = {https://doi.org/10.1093/comjnl/16.4.375},
  doi       = {10.1093/comjnl/16.4.375},
  timestamp = {Sat, 20 May 2017 00:22:27 +0200},
  biburl    = {https://dblp.org/rec/journals/cj/Oliveira-Pinto73a.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics